MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE
Catalog Number 04.01.0208
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 3 months from the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause of the dislocation is unknown.The surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 09 january 2024.Lot 2308056: 20 items manufactured and released on 17-may-2023.Expiration date: 2028-04-30.No anomalies found related to the problem.To date, 13 items of the same lot have been sold with no similar reported event during the period of review.Additional component involved: batch review performed on 09 january 2024 reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 2249783: 45 items manufactured and released on 02-jun-2023.Expiration date: 2028-05-17.No anomalies found related to the problem.To date, 20 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18569377
Report Number3005180920-2024-00007
Device Sequence Number20961727
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0208
Device Lot Number2308056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight103 KG
Patient RaceWhite